# SDR 2000UALA00543

- Difficulty date: September 12, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 38,491 hours, 20,351 cycles
- Engine: Ge CFM56*
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 106106611
- Part serial: 1716
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR HAD LOW OIL PRESSURE AND WAS DISCONNECTED IN FLIGHT.  *S/D*  THE CONSTANT SPEED DRIVE AND FILTER WERE REPLACED AND BACKFLUSHED.   THE OIL COOLER WAS ALSO REPLACED AS A PRECAUTION.
